Julien Brémont

Laboratoire d'Analyse et de Mathématiques Appliquées
UPEC, 61 av. du Général de Gaulle, 94010 Créteil cedex

Bureau 441, bâtiment P3
01 45 17 65 98
julien.bremont@u-pec.fr


Travaux :
    Markov chains in a stratified environment. ALEA, Lat. Am. J. Probab. Math. Stat. 14, 751-798 (2017).
    On planar random walks in environments invariant by horizontal translations. Markov Processes and Related Fields 2016, vol. 22, issue 2, 267-310.
    Rational countable steps functions on the Circle and ergodicity of Maharam measures. Bull. London Math. Soc. 45 (2013), 739-752.
    Avec Z. Buczolich. Maximizing points and coboundaries for an irrational rotation on the Circle. Ergodic Theory and Dyn. Syst., 33, no. 1 (2013), 24-48.
    Davenport series and almost-sure convergence. Quarterly Journal of Mathematics, 62 (2011), no. 4, 825-843.
    Ergodic non-abelian smooth extensions of an irrational rotation. Journal of the London Mathematical Society 2010, 81, 457-476.
    Random walk in quasi-periodic random environment. Stochastics and Dynamics, 9, no. 1 (2009), 47-70.
    One-dimensional finite range random walk in random medium and invariant measure equation. Ann. I.H.P. Prob/Stat 2009, 45, no. 1, 70-103.
    Entropy and maximizing measures of generic continuous functions. C. R. Acad. Sci. Série I 346 (2008), 199-201.
    Avec S. Seuret. The singularity spectrum of the Fish's boundary. Ergodic Theory and Dyn. Syst., 28, no. 1 (2008), 49-66.
    Finite flowers and maximizing measures for generic Lipschitz functions on the Circle. Nonlinearity, 2006, 19, 813-828.
    Dynamics of injective quasi-contractions. Ergodic Theory and Dyn. Syst., 2006, 26, 19-44.
    Random walks on Z in random medium and Lyapunov spectrum. Annales de l'I.H.P. Prob/Stat 2004, 40, no. 3, 309-336.
    Behavior of random walks on Z in Gibbsian medium. C. R. Acad. Sci. Série 1 Math. 338 (2004), no. 11, 895-898.
    Gibbs measures at temperature zero. Nonlinearity, 16, 2003, 419-426.
    On some random walks on Z in random medium. Annals of Probability 2002, 30, no. 3, 1266-1312.
    On the recurrence of random walks in random medium. C. R. Acad. Sci. Série 1 Math. 333 (2001), no. 1, 1-6.
    Recurrence of a symmetric random walk on Z^2 in random medium, juil. 2000, 12 p., Cahiers Sém. Prob., Rennes (2002).
    Behaviour of the ergodic sums for non-regular continuous functions, nov. 1999, 11 p., Cahiers Sém. Prob., Rennes (2002).
    Vitesse de convergence des itérés d'un opérateur de transition sur le Cercle, juil. 1999, 20 p., mémoire de DEA, Cahiers Sém. Prob., Rennes (2002).

Dernière mise à jour le 25/09/17.